By Topic

New optimal binary linear codes of dimensions 9 and 10

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Gulliver, T.A. ; Dept. of Syst. & Comput. Eng., Carleton Univ., Ottawa, Ont., Canada ; Bhargava, V.K.

Eighteen new codes are presented which improve the bounds on maximum minimum distance for binary linear codes. They are rate (m-r)/pm, r⩾1, degenerate quasi-cyclic (QC) codes. Based on the known upper bounds, six of these new codes are optimal. In addition, five two-weight QC codes of dimension 8 are given

Published in:

Information Theory, IEEE Transactions on  (Volume:43 ,  Issue: 1 )